# SDR DALA2020022540390

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AUXILIARY SPAR TO FRONT SPAR L/H SKIN AT FSS 65.75 TO FSS 92.25 FOUND BULGE. REPAIRED PER SRM 51-70-10. (LP 1502912)
